Mathematische Nachrichten

Cover image for Vol. 285 Issue 10

July 2012

Volume 285, Issue 10

Pages 1167–1298

  1. Cover Picture

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Original Papers
    1. You have free access to this content
      Cover Picture

      Version of Record online: 5 JUL 2012 | DOI: 10.1002/mana.201290010

  2. Issue Information

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Original Papers
    1. You have free access to this content
      Issue Information

      Version of Record online: 5 JUL 2012 | DOI: 10.1002/mana.201290011

  3. Contents

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Original Papers
    1. You have free access to this content
  4. Original Papers

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Original Papers
    1. Schur–Weyl Theory for C*-algebras (pages 1170–1198)

      Daniel Beltiţă and Karl-Hermann Neeb

      Version of Record online: 9 FEB 2012 | DOI: 10.1002/mana.201100114

    2. The Cauchy-Kowalewski product for bicomplex holomorphic functions (pages 1230–1242)

      H. De Bie, D. C. Struppa, A. Vajiac and M. B. Vajiac

      Version of Record online: 13 FEB 2012 | DOI: 10.1002/mana.201100047

    3. Three dimensional homogeneous Finsler manifolds (pages 1243–1254)

      Zhiguang Hu and Shaoqiang Deng

      Version of Record online: 9 FEB 2012 | DOI: 10.1002/mana.201100100

    4. Singularities of slice regular functions (pages 1274–1293)

      Caterina Stoppato

      Version of Record online: 21 FEB 2012 | DOI: 10.1002/mana.201100082

SEARCH

SEARCH BY CITATION